# SDR TRBA20120319001

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 31,579 hours, 34,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED ODORS OR FUMES (FUEL LIKE) BETWEEN ROWS 1 THRU 4 NOTED DURING DESCENT DISSAPPARED AFTER LANDING.  THE ACFT WAS REMOVED FROM SERVICE. AFTER ENGINE RUN NO FUEL ODOR NOTED IAW JIC 72-00-00.  COMPLIED WITH FUNCTIONAL TEST OF AFT CLASS C COMPARTMENT SEALING  IAW WC EX-262300-FUT-10040-002. THE ACFT WAS RETURNED TO SERVICE.
